# SDR UIEA2012100200449

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,319 hours, 17,834 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LEFT BLEED DUCT LEAK DISPLAYED APPROX 1 HR AFTER TAKE OFF.  DUCT LEAK LT ON OVERHEAD PANEL ILLUMINATED.  QRH NON-NORMAL PROC ACCOMPLISHED.  ABLE TO ESTABLISH NORMAL OPS, AND NORMAL OPS REMAINDER OF FLIGHT. TROUBLESHOT IAW FIM PROCEDURE 26-18-00 PG 105, NO FAULTS NOTED.
